# SDR GTIA000073

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY LIGHT IN VENTRAL STAIRS INOPERATIVE.  RELAMPED EMERGENCY LIGHT IN AFT VENTRAL STAIRS, OPS CHECKED GOOD PER MD80 MM 33-22-00.  NO OTHER DISCREPANCIES NOTED.  (M)
